MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Catalog Number 960784
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tc3 adapter and the bolt broke in the patient.The distal ends of the adaptor and bolt broke off and the proximal portions of the adaptor and bolt were stuck inside the sleeve after femur was removed.No information on where the patient fell or not but those implants were found broke when incision was made and on pre-op x-ray.Tibial implants were retained.Doi: (b)(6) 2018, dor: (b)(6) 2025, affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG FEM ADAP +2/-2 OFFSET BOLT
Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22647034
Report Number1818910-2025-13175
Device Sequence Number18295070
Product Code JWH
UDI-Device Identifier10603295233947
UDI-Public(01)10603295233947(17)280831(10)J06Z01
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number960784
Device Lot NumberJ06Z01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMA FEM POST AUG SZ4 4MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC*SIGMA DIS AUG 8MM,SZ4,LEFT; PFC*SIGMA TC3 FEM LEFT SZ4; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S4,17.5; UNIVERSAL FEM SLV FUL POR 40MM; UNIVERSAL STEM 75X16MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale